# SDR UPS07450948

- Difficulty date: October 16, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 91,449 hours, 22,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW RT SIDE PANEL STA 294 WL 170 SIDE PANEL WEB 1EA SUSPECT CRACK INDICATION FOUND ADJACENT LWR SIDE OF EXTERNAL STRAP APPROX. 0.5" LENGTH CRACK LENGTH 0.5" APPROX.  NOSE WHEEL WELL SIDE PANEL REPAIRED AT BS 293 - BS 295 WL 170 AREA AS PER SRM 53-10-04 FIG 116 SUBSEQUENT INSPECTIONS ARE NECESSARY AS PER SRM 53-10-04 FIG 116 TABLE II.
